Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 25, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 9:00 AM CDT for 4 counties in Texas. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 9:00 AM CDT (14:00 UTC)
- Expired
- Apr 13, 2019, 10:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Bexar County, TX, Kendall County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 84 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:16 AM CDT | HAIL 3 | 4 Ene Mico, TX | RECEIVED A PICTURE OF A 3 INCH HAIL. |
| Apr 13, 9:30 AM CDT | TSTM WND DMG | 2 W Grey Forest, TX | REPORT OF KNOCKED DOWN FENCES AND TREE LIMBS. |
| Apr 13, 9:30 AM CDT | HAIL 3 | 1 Ene Helotes, TX | PICTURE OF 3 INCH HAIL SENT TO THE OFFICE. |
| Apr 13, 9:38 AM CDT | HAIL 1.5 | 1 Ese Helotes, TX | RECEIVED NUMEROUS REPORTS OF QUARTER TO PING PONG SIZE HAIL IN HELOTES. |
| Apr 13, 9:38 AM CDT | HAIL 1.75 | 3 Wnw Shavano Park, TX | STORM SPOTTER AT SIX FLAGS CALLED IN WITH REPORT OF GOLFBALL SIZE HAIL. |
| Apr 13, 9:40 AM CDT | HAIL 2.75 | 3 S The Dominion, TX | PUBLIC CALLED IN A REPORT OF BASEBALL SIZE HAIL JUST NORTH OF SIX FLAGS, IN A NEIGHBORHOOD DEVELOPMENT ON WISHATA WAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:50 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 13, 8:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 2.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1793 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 12.3
The text
As transmitted.
250
WUUS54 KEWX 131400
SVREWX
TXC019-029-259-325-131500-
/O.NEW.KEWX.SV.W.0025.190413T1400Z-190413T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
900 AM CDT Sat Apr 13 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Medina County in south central Texas...
Southeastern Bandera County in south central Texas...
South central Kendall County in south central Texas...
Northwestern Bexar County in south central Texas...
* Until 1000 AM CDT.
* At 859 AM CDT, a severe thunderstorm was located near Mico, or 13
miles northwest of Castroville, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, Boerne, Helotes, Cross Mountain, Lakehills, Cliff,
Mico, Government Canyon State Natural Area, Grey Forest, San
Geronimo, Fiesta Texas, Scenic Oaks and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2943 9901 2957 9911 2979 9871 2954 9857
TIME...MOT...LOC 1359Z 243DEG 21KT 2952 9901
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BMW2 follow-up statements
122
WWUS54 KEWX 131423
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
923 AM CDT Sat Apr 13 2019
TXC259-131433-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Kendall TX-
923 AM CDT Sat Apr 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KENDALL COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.
LAT...LON 2954 9857 2953 9884 2967 9891 2973 9881
2972 9878 2972 9874 2973 9873 2973 9871
2974 9870 2974 9868
TIME...MOT...LOC 1423Z 243DEG 29KT 2961 9880
$$
TXC019-029-325-131500-
/O.CON.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Medina TX-Bandera TX-Bexar TX-
923 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EASTERN MEDINA...EAST CENTRAL BANDERA AND NORTHWESTERN BEXAR
COUNTIES...
At 923 AM CDT, a severe thunderstorm was located near Government
Canyon State Natural Area, or 13 miles south of Boerne, moving
northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, Helotes, Cross Mountain, Government Canyon State Natural
Area, Grey Forest, Fiesta Texas, Scenic Oaks and San Geronimo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2954 9857 2953 9884 2967 9891 2973 9881
2972 9878 2972 9874 2973 9873 2973 9871
2974 9870 2974 9868
TIME...MOT...LOC 1423Z 243DEG 29KT 2961 9880
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BMW614
WWUS54 KEWX 131430
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
930 AM CDT Sat Apr 13 2019
TXC019-325-131440-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Medina TX-Bandera TX-
930 AM CDT Sat Apr 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MEDINA AND EAST
CENTRAL BANDERA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.
LAT...LON 2956 9858 2956 9876 2968 9880 2972 9878
2972 9874 2973 9873 2973 9871 2974 9870
2974 9868
TIME...MOT...LOC 1430Z 243DEG 26KT 2965 9872
$$
TXC029-131500-
/O.CON.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Bexar TX-
930 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHWESTERN BEXAR COUNTY...
At 930 AM CDT, a severe thunderstorm was located near Cross Mountain,
or 10 miles south of Boerne, moving northeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, Helotes, Cross Mountain, Government Canyon State Natural
Area, Grey Forest, Fiesta Texas and Scenic Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2956 9858 2956 9876 2968 9880 2972 9878
2972 9874 2973 9873 2973 9871 2974 9870
2974 9868
TIME...MOT...LOC 1430Z 243DEG 26KT 2965 9872
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:04 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 13, 7:04 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 704 AM CDT Sat Apr 13 2019 .AVIATION... /12Z TAFS/ An isolated supercell is moving along Hwy 90 toward San Antonio but has a long way to go in an area of decreasing shear and instability. Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there is a large fetch of streamers showers, and the rapid refresh runs as a whole portrays a better chance for a broken line of storms to pass through between 15Z and 17Z. Thus will include a 4 hour tempo window to account for both scenarios as the streamer showers should intensify after daybreak. There is a weak line of convection tapering off on the Srn in just upstream from DRT, so will allow for an hour or two of vcts before the wind shift to the west. Low cigs have set up over AUS with some vsbys down to near 1 mile with light rain. This should mix better in the next hour or two with a more southerly wind trend developing. Have increased the shift to forward an hour at SAT/SSF as the mixing might kick in a SW wind increase and a more gradual shift with the front. Meanwhile the more sharp wind shift is still expected at AUS. Mid-afternoon wind gusts still look to approach 35 knots, and some wrap-around light sprinkles could linger into the afternoon hours at AUS while skies clear faster over the remaining TAF sites. && .PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/ SHORT TERM (Today through Sunday)... Early morning water vapor imagery shows a compact shortwave trough beginning to negatively tilt over West Texas. At the surface, height falls associated with this feature have induced a surface low located near Ozona with an attendant warm front stretching east towards Waco and a cold front draped from the low southwest towards Lajitas. Greatest upper level divergence focusing across West Central and North Texas this morning has resulted in most development occurring along and north of this warm front, but a supercell has managed to develop just south of Del Rio as the main mid-level trough axis swings towards the Rio Grande. Given the anticipated trajectory of the West Texas shortwave trough, expect best forcing for thunderstorm development to continue to remain north of the region through the morning hours. Continued warm air advection combined with smaller waves embedded in the flow aloft will still result in isolated to scattered development through the morning hours, but greatest coverage is expected to be north of the region. For activity that is able to develop, SPC Mesoanalysis shows a local enhancement in low level helicities in the vicinity of the surface low and this will contribute to at least a transient tornado threat as cells continue to develop this morning. This wind energy will also help accelerate updrafts and contribute to the potential for large hail with stronger thunderstorms. Regional radar mosaic shows thunderstorms beginning to congeal into a line along the cold front across Terrell, Crockett, and Irion counties as the surface low begins to eject eastward. High resolution guidance is consistent in this broken line of thunderstorms moving eastward across the Edwards Plateau and Hill Country through the morning hours. A brief severe threat for large hail and damaging winds may rematerialize mid to late morning as thunderstorms along the front are able to tap into some surface based instability from daytime heating and very steep lapse rates near 8 C/km, but this window will quickly close as the system and cold front exits to the east this afternoon. Behind the cold front, strong west to northwest winds 15 to 25 MPH with gusts approaching 40 MPH will be possible across the region and a Wind Advisory is in effect for portions of the region through tonight for these gradient winds. Drier conditions are expected tonight with winds beginning to decrease as the surface pressure gradient relaxes. Colder air filtering into the region will allow for lows in the upper 30s to mid 40s on Sunday morning and highs in the upper 60s to mid 70s with dry conditions continuing. LONG TERM (Sunday Night through Friday)... Shortwave ridging builds in across the Southern Plains Sunday night and lingers through Tuesday ahead of the next approaching wave from the Pacific, leaving Monday and Tuesday dry with temperatures gradually warming into the upper 70s in Central Texas to near 90 along the Rio Grande. Moisture return with the approach of the mid- week system will allow for increasing cloud cover on Tuesday with a few warm air advection type showers spreading into the region late Tuesday into Wednesday. As the main disturbance quickly translates east during the day Wednesday, it will drag a cold front across the region with a quick shot for showers and thunderstorms as it does. Drier air behind the front will quickly end rain chances again for Thursday and Friday with highs falling into the mid 70s to mid 80s by Friday as the post-frontal airmass settles into the region. FIRE WEATHER... Near critical to critical fire weather conditions are expected across portions of the Rio Grande Plains this afternoon and evening. Forecast 1-hour fuel moistures are under 4 percent for much of the Rio Grande Plains today and this, combined with low relative humidities and gusty northwest winds behind a cold front, will increase the potential for wildfire spread (particularly in fine fuels). Forecast soundings show deep mixing (in excess of 8000 feet) along the Rio Grande today and this will allow for some of the stronger wind energy associated with the storm system moving across the Southern Plains to translate to the surface. As a result, frequent gusts up to 40 MPH may be possible and have continued the Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 47 71 52 80 / 80 0 0 0 0 Austin Bergstrom Intl Airport 79 47 71 49 79 / 80 0 0 0 0 New Braunfels Muni Airport 79 46 72 49 81 / 70 0 0 0 0 Burnet Muni Airport 72 43 68 50 78 / 80 - 0 0 0 Del Rio Intl Airport 76 48 77 53 86 / 20 0 0 0 0 Georgetown Muni Airport 76 45 69 50 78 / 80 0 0 0 0 Hondo Muni Airport 79 46 77 50 86 / 40 0 0 0 0 San Marcos Muni Airport 79 46 72 49 81 / 70 0 0 0 0 La Grange - Fayette Regional 81 48 71 49 80 / 80 0 0 0 0 San Antonio Intl Airport 80 47 74 52 82 / 60 0 0 0 0 Stinson Muni Airport 81 49 74 51 82 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar- Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson. Wind Advisory from noon today to 7 PM CDT this evening for Atascosa- Bandera-Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde- Val Verde-Zavala. Red Flag Warning from noon today to 8 PM CDT this evening for Dimmit-Frio-Maverick-Zavala. && Aviation...Oaks Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 607 AM CDT Sat Apr 13 2019 TXZ171>173-183>194-202>209-217>225-228-141115- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 607 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated storms across the Rio Grande Plains early this morning could continue to produce large hail, in excess of golfball size. Additional possible threats include damaging straight-line winds and an isolated tornado. Because of this a tornado watch is in effect for portions of the Rio Grande Plains and Edwards Plateau through 9 am Saturday. As storms push eastward a broken line of storms could form with a brief severe threat of large hail and dmaging winds during the mid to late morning along and east of Interstate 35. Winds behind the front this afternoon and tonight will be gusty with sustained winds around 25 miles per hour, with gusts as high as 30 to 45 miles per hour. The highest winds across the Rio Grande Plains and Edwards Plateau are possible between noon and 7 pm on Saturday. The higher winds transition eastward across the Hill Country and Interstate 35 corridor between 4 pm Saturday and 1 am Sunday. A Red Flag Warning is in effect for the southwest portions of the Rio Grande Plains along the Brush Country Saturday afternoon and evening due to gusty winds and low humidity values. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. But any observed reports would be appreciated. Feel free to call the office or send the report through social media.
In the hours before
Local storm report, Apr 13, 7:37 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL LAUGHLIN AFB 29.36N 100.78W
04/13/2019 E0.50 INCH VAL VERDE TX AWOS
HALF INCH HAIL REPORTED BY KDLF
&&
MHSpecial weather statement, Apr 13, 8:20 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
820 AM CDT Sat Apr 13 2019
TXZ173-192-193-131415-
Williamson TX-Bastrop TX-Travis TX-
820 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILLIAMSON...
EASTERN TRAVIS AND NORTHWESTERN BASTROP COUNTIES UNTIL 915 AM CDT...
At 820 AM CDT, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Austin, Round Rock, Pflugerville, Elgin, Austin Bergstrom Int
Airport, Hutto, Manor, Mustang Ridge, Onion Creek, Coupland, Hornsby
Bend, Manchaca, San Leanna, Webberville, Creedmoor, Rices Crossing,
Maha, Del Valle, Pilot Knob and McKinney Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3046 9729 3003 9761 3007 9766 3003 9770
3012 9783 3057 9757
TIME...MOT...LOC 1320Z 206DEG 26KT 3014 9765
MOSpecial weather statement, Apr 13, 8:22 AM CDT, 38 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 822 AM CDT Sat Apr 13 2019 TXZ184>187-202-203-217-218-131415- Maverick TX-Uvalde TX-Kerr TX-Kinney TX-Edwards TX-Real TX- Bandera TX-Zavala TX- 822 AM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST CENTRAL KERR...EASTERN KINNEY...NORTHEASTERN MAVERICK...UVALDE... NORTHWESTERN ZAVALA...SOUTH CENTRAL EDWARDS AND REAL COUNTIES UNTIL 915 AM CDT... At 822 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles north of Vance to 11 miles southwest of Dabney. Movement was east at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Uvalde, Leakey, La Pryor, Vanderpool, Camp Wood, Knippa, Laguna, Blewett, Barksdale, Tuff, Rio Frio, Concan, Vance, Washer, Uvalde Estates, Montell, Dabney, Cline, Garner State Park and Anacacho. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 900 AM CDT for south central Texas. LAT...LON 3003 9947 2891 9967 2893 10036 2997 10021 TIME...MOT...LOC 1322Z 265DEG 32KT 2992 10002 2901 10017 MO
Local storm report, Apr 13, 8:55 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL BERGSTROM INTERNATIONAL 30.20N 97.67W
04/13/2019 E0.25 INCH TRAVIS TX ASOS
AUSTIN BERGSTROM AIRPORT REPORTED 0.25 INCH
HAIL.
&&
EWLocal storm report, Apr 13, 8:59 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 10 N HONDO 29.49N 99.11W
04/13/2019 E0.25 INCH MEDINA TX PUBLIC
PUBLIC CALLED IN A PEA SIZED HAIL REPORT 9
MILES N OF HONDO ON HWY 173.
&&
EWSpecial weather statement, Apr 13, 9:00 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 900 AM CDT Sat Apr 13 2019 TXZ203-204-218-219-131500- Frio TX-Uvalde TX-Medina TX-Zavala TX- 900 AM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA... SOUTHEASTERN UVALDE...ZAVALA AND WESTERN FRIO COUNTIES UNTIL 1000 AM CDT... At 900 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Knippa to near Las Colonias. Movement was east at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Uvalde, Pearsall, Crystal City, La Pryor, Batesville, Chula Vista-River Spur, Washer, Las Colonias, Uvalde Estates, Biry, Yancey, Divot, Loma Vista, Bluff, Frio Town and Knippa. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1000 AM CDT for south central Texas. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for south central Texas. LAT...LON 2865 9997 2930 9983 2927 9899 2865 9920 TIME...MOT...LOC 1400Z 277DEG 36KT 2925 9967 2879 9983 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:10 AM CDT | Special Weather Statement | EWX | Kimble | 35 min |
| Apr 13, 3:24 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 22 hr |
| Apr 13, 3:39 AM CDT | Special Weather Statement | EWX | Kinney | 51 min |
| Apr 13, 4:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 50 min |
| Apr 13, 5:10 AM CDT | Tornado Warning | EWX | Kinney | 50 min |
| Apr 13, 5:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Apr 13, 6:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 67 min |
| Apr 13, 6:50 AM CDT | Tornado Warning | EWX | Uvalde | 25 min |
| Apr 13, 7:17 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 13, 7:20 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 55 min |
| Apr 13, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 60 min |
| Apr 13, 8:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| Apr 13, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 63 min |
| Apr 13, 8:20 AM CDT | Special Weather Statement | EWX | Travis | 55 min |
| Apr 13, 8:22 AM CDT | Special Weather Statement | EWX | Real, Uvalde | 53 min |
| Apr 13, 8:51 AM CDT | Tornado Warning | EWX | Bandera, Medina | 24 min |
| Apr 13, 9:00 AM CDT | Special Weather Statement | EWX | Zavala | 60 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | EWX | Williamson | 41 min |
| Apr 13, 9:11 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 13, 9:19 AM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| Apr 13, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 55 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 53 min |
| Apr 13, 10:08 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 13, 10:09 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more | 66 min |
| Apr 13, 10:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 13, 10:29 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 29 min |
| Apr 13, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 44 min |
| Apr 13, 10:50 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 55 min |
| Apr 13, 11:11 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 64 min |
| Apr 13, 11:26 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| Apr 13, 11:27 AM CDT | Special Weather Statement | EWX | Bastrop | 48 min |
| Apr 13, 11:28 AM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 13, 11:51 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 39 min |
| Apr 13, 12:10 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| Apr 13, 12:32 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.